# SDR CALA2013080690183

- Difficulty date: August 4, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 53,664 hours, 14,085 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Loose
- Location: Rt Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENGINE PRV EICAS APPEARED EARLY IN TAKEOFF ROLL.   FOUND PRIORITY VALVE TO PRIORITY VALVE CONTROLLER SENSE LINE LOOSE.  TIGHTENED SENSE LINE.
